# SDR FDEA202012083067

- Difficulty date: December 8, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,485 hours, 30,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Detached
- Location: R1 Door Slide
- Part time: 9,123 hours, 5,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR R-1 NO SLIDE INDICATION ON ECAM WHEN ATTEMPTED TO ARM DOOR FOR  PUSHBACK.  RELEASED FOR SERVICE PER MEL: 52-XX-XX-XX CAT: C EXP: 14DEC20 "MEL 52-XX-XX-XX: CREW ENTRY DOOR ESCAPE SLIDE R1-INOPERABLE.  SLIDE REMAINS INSTALLED ON DOOR.  THIS MEL ITEM WAS FACT'D AND TRANSFERRED TO MEL 52-XX-XX-XX AND SLIDE PACK UNIT WAS REMOVED AFTER THE INTERNAL BATTERY PACK DETACHED FROM STOWAGE POCKET AND LODGED INTO GIRT BAR RETRACTION MECHANISM.
